THE GEOMETRICAL STRUCTURE OF A COMPLEXIFIED COMPLETE SET OF PAIRWISE ORTHOGONAL LATIN SQUARES


VANLI A. , Bayrak H.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.36, no.1, pp.75-78, 2007 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 1
  • Publication Date: 2007
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.75-78

Abstract

In this paper, the complexification of a Latin square, a complexified set of pairwise orthogonal Latin squares of complex order n, and the complexified complete set are defined. In addition, the complexified projective plane corresponding to the complete set of pairwise orthogonal Latin squares of complex order 2 is obtained.